Results 1 to 2 of 2

Thread: coumadin and high urine output

  1. #1
    Senior Member
    Join Date
    Mar 2006
    Location
    connecticut
    Posts
    8,272

    coumadin and high urine output

    Strange question, but here goes. I am on coumadin due to blood clots I had this summer. It get monitored regurally by blood tests, and is generally pretty level. This last test it was very high, didn;t think to ask for the numbers at the time, but I was to stop taking the coumadin for the weekend, and have it retested on Monday. (and ps .... be careful!)

    But here is the question. All yesterday and today I have been having unusually high volumes when I cath. 500-700cc, cathing about every 6 hours, when I would usually be getting 200-300. I have definately not been drinking more, nor does it seem like an UTI. Very clear, no sediment, and any leaking seems to be purely a "overflow" type.

    Could this be connected?
    T7-8 since Feb 2005

  2. #2
    It would not be related to taking Coumadin. I would suggest you call your primary physician if this is continuing. You should be tested for diabetes or other causes of unexplained diuresis.

    (KLD)

Similar Threads

  1. WISE or NURSE
    By Jenfr in forum Care
    Replies: 5
    Last Post: 03-07-2006, 10:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •